# SDR RU3A95004

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 15238203
- Condition: Failed
- Location: Air Conditioning
- Component: MC0F647331
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

CREW NOTICED A BURNING SMELL FROM WITHIN THE AVIONICS COMPARTMENT INSIDE THE CABIN.  SUSPECTING THE AUXILIARY AIR CONDITIONING AFT EVAPORATOR BLOWER MOTOR, DEACTIVATED THE MOTOR WITH THE SWITCH IN THE COCKPIT.  MAINTENANCE FOUND MOTOR HAD OVERHEATED AND BRUSHES WERE WORN OUT.  THE BLOWER MOTOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
